# SDR ABXA0100005

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 52,711 hours, 50,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN ELECTRICAL ODOR WAS NOTED IN THE AIRCRAFT DURING CLIMB.  THE RIGHT CSD TEMPERATURE WAS NOTED TO BE IN THE UPPER YELLOW SCALE.  ABNORMAL CSD PROCEDURES WERE PERFORMED BY THE CREW.  THE CSD TEMPERATURE THEN DECREASED TO BELOW CAUTION RANGE.  MAINTENANCE INSPECTED AND CLEANED THE RIGHT CSD TEMPERATURE BULBS AND TEMPERATURE INDICATION CONNECTORS.  GROUND RAN THE RIGHT ENGINE, AND COULD NOT DUPLICATE THE DISCREPANCY.  MAINTENANCE INSPECTED ELECTRICAL PANELS AND CIRCUIT BREAKER PANELS FOR EVIDENCE OF ARCHING OR BURNED WIRES.  NO DEFECTS WERE NOTED.
